# SDR UPS03240750

- Difficulty date: May 16, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 61,567 hours, 52,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT NR 1 DOOR STOP ON FWD DOOR HAS A SUSPECT CRACK.  HFEC INSP CARRIED OUT ON AFT NR 1 DOOR STOP ON FWD DOOR IAW B727 NDTM PT 6 51-00-00 FIG 4.  RESULT - CRACK CONFIRMED.  AFT NR 1 DOOR STOP FITTING REPAIRED IAW EO B727-5230-0032-N APPX C REFERENCE NRC 674885.
